# SDR SWAA2024093043103

- Difficulty date: September 27, 2024
- Submitted: September 30, 2024
- Operation: Air carrier
- Aircraft: N8518R
- Make and model: Boeing 737-8H4
- Aircraft serial: 63593
- Aircraft time: 26,150 hours, 13,002 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT GALLEY FLASHLIGHT RED LED NOT FLASHING<[01] SECURED AFT GALLEY FLASHLIGHT AND. VERIFIED OPS CHECK PER AMM 25-64-00
